# SDR IPXA1B65787

- Difficulty date: March 7, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 74,984 hours, 13,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65B05002184
- Condition: Cracked
- Location: Bs 1666 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, M/D 4R DOOR FWD CUTOUT REVEAL PANEL CRACKED AT S24R STA 1666 AREA.  M/D 4R DOOR FWD CUTOUT REVEAL PANEL AT STA 1666, STR 24R EXISTING CUTOUT REPAIRED IAW HX RS R-53-60-36999 REV A & EO NR B747-5310-42053-A REF NRC FLJ 509270 FOR WORKING DETAIL.
